# SDR TRAX200700588

- Difficulty date: April 29, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 10,538 hours, 8,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT ON RIGHT SIDE FWD EMERGENCY LIGHT INOP.
